# SDR USAASB08099

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE FORWARD CABIN EMERGENCY FLASHLIGHT RED INDICATOR WAS NOT BLINKING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN FLASHLIGHT.  OPERATIONAL CHECK GOOD.
